A male asked:
Two days ago i was vaccinated for flu, shingles, and tetanus. tonight & last night i experienced mild fever & body aches, but only in the evening.
1 doctor answer • 1 doctor weighed in
Infectious Disease 23 years experience
Immune system: Three vaccines at one time are a significant stimulus to the immune system. That's exactly what you want - to train the immune system to fend off any attack from these germs. A little bit of fever and body ache could be expected. If symptoms are not improving now, or God forbid worsening, you'll need to let the doc who gave the shots know that. You could take some Tylenol in the meantime.
946 viewsAnswered >2 years ago
Last updated Oct 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.